# SDR 2016FA0000371

- Difficulty date: August 15, 2016
- Submitted: August 15, 2016
- Operation: General aviation
- Aircraft: N2007E
- Make and model: Beech 76
- Aircraft serial: ME60
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Accumulator
- Part number: 8907021H
- Part serial: 451991
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE INSTRUCTOR PILOT PERFORMED EMERGENCY PROCEDURE TRAINING, SHUT DOWN AND SECURED THE LEFT ENGINE. UPON ATTEMPTING TO RESTART THE ENGINE, THE LEFT PROPELLER WOULD NOT UN-FEATHER. LANDED WITHOUT INCIDENT. MAINTENANCE CREWS DISCOVERED THE LEFT PROPELLER UNFEATHERING ACCUMULATOR WAS DEFECTIVE AND HAD IT OVERHAULED. OIL WAS FOUND IN THE ACCUMULATOR.
